# SDR ASOA20140729091

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 655
- Aircraft time: 33,143 hours, 18,690 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 7 CRACKED IN SEVERAL AREAS SURROUNDING THE REFUELING SHUTOFF VALVE AND DIFFUSER. CUT OUT THE CRACKED AREA. PERFORMED NDI OF CUTOUT SURROUND. FABRICATED FILLER & DOUBLER, ALODINED, APPLIED EPOXY PRIMER AND INSTALLED IAW EC5710-01226
